Differential geometry of surfaces

Alois Švec

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 2, page 303-322
  • ISSN: 0011-4642

How to cite

top

Švec, Alois. "Differential geometry of surfaces." Czechoslovak Mathematical Journal 39.2 (1989): 303-322. <http://eudml.org/doc/13779>.

@article{Švec1989,
author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {affine invariants; projective invariants; surfaces; characterization of quadrics},
language = {eng},
number = {2},
pages = {303-322},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Differential geometry of surfaces},
url = {http://eudml.org/doc/13779},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Švec, Alois
TI - Differential geometry of surfaces
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 2
SP - 303
EP - 322
LA - eng
KW - affine invariants; projective invariants; surfaces; characterization of quadrics
UR - http://eudml.org/doc/13779
ER -

References

top
  1. Affine Differentialgeometrie, Tagungsbericht 48/1986; Math. Forschungsinstitut Oberwolfach. (1986) 
  2. Blaschke W., Vorlesungen über Differentialgeometrie II, Springer 1923. (1923) Zbl49.0499.01
  3. Bol G., Projektive Differentialgeometrie, 2. Teil. Vandenhoeck-Ruprecht 1954. (1954) Zbl0059.15501MR0070229
  4. Fubini G., Čech E., Geometria Proiettiva Differenziale, tomo primo. Zanichelli 1926. (1926) Zbl52.0751.02
  5. Kozlowski M., Simon U., Hyperflächen mit äquiaffiner Einsteinmetrik, Preprint TU Berlin, No. 136/1985. (1985) Zbl0565.53006MR0809002
  6. Simon U., Hypersurfaces in equiaffine differential geometry and eigenvalue problems, Preprint TU Berlin, No. 122/1984. (1984) Zbl0565.53005MR0776068
  7. Švec A., On equiaffine Weingarten surfaces, Czech. Math. J. 37 (112), 1987, 567-572. (1987) Zbl0641.53012MR0913990
  8. Švec A., On the Pick invariant, Czech. Math. J. 38 (113), 1988, 493-497. (1988) Zbl0669.53011MR0950304
  9. Švec A., Surfaces in general affine space, Czech. Math. J. 39 (114), 1989, 280-287. (1989) Zbl0683.53009MR0992134
  10. Wendland W. L., Elliptic systems in the plane, Pitman 1979. (1979) Zbl0396.35001MR0518816

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.